# SDR FDEA202112063000

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR,FOUND DOOR SIDE HINGE PART NUMBER ACA7223-523 WITH 18 LOBES   WORN. WORN 18 LOBES AT UPPER CARGO DOOR, DOOR SIDE HINGE PART NUMBER ACA7223-523   REWORKED AND FOUND #1 TO #7 LOBE HOLES EXCEED LIMIT AS PER MD-11 SRM 52-30-16-1A   FIGURE 101 SHEET 3. OVERSIZE REPAIR BUSHINGS 18 EA FABRICATED BY MACHINING AND   INSTALLED AS PER MD-11 CMM 52-34-04 REPAIR - GENERAL. PARAGRAPH 2.Y  AND E.A .#1-5230-  T0365618 PART 1 STEP 2 AND STEP 5. TITLE: DOORS - CARGO DOOR/HYD SYS - MAIN DECK   CARGO DOOR - 2ND MOST FWD HINGE (DOOR SIDE) - WORN SUPPORT HINGE LOBES. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
